# SDR IPXA2016071906046

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 31,430 hours, 21,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20311A
- Part serial: 64088
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASN, EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACK IAW MM 33-51-07-022-020.   OPS CHECKED GOOD
